Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 126, NWS Wilmington, OH

June 29, 20126 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 29, 2012, 5:05 PM EDT for 6 counties in Ohio. It was in force for 40 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2012, 5:05 PM EDT (21:05 UTC)
Expired
Jun 29, 2012, 5:45 PM EDT
In force
40 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Adams County, OH, Brown County, OH, Highland County, OH, Pike County, OH, Ross County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 49 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 5:25 PM EDTTSTM WND DMG2 N Marshall, OHA GARAGE WAS DESTROYED...NUMEROUS TREES WERE DOWNED...AND A ROOF WAS TAKEN OFF A BARN. ONE HORSE WAS KILLED.
Jun 29, 5:27 PM EDTTSTM WND DMGGreenfield, OHTREE BRANCHES DOWN
Jun 29, 5:33 PM EDTTSTM WND DMG1 Ne Chillicothe, OHA METAL ROOF WAS REMOVED FROM A BUILDING ON RACE STREET.
Jun 29, 5:38 PM EDTTSTM WND DMGMassieville, OHNUMEROUS TREES AND POWER LINES DOWN IN MASSIEVILLE AND ELSEWHERE AROUND ROSS COUNTY
Jun 29, 5:40 PM EDTTSTM WND DMGHillsboro, OHPOWER OUT.
Jun 29, 5:41 PM EDTTSTM WND DMG3 W Peebles, OHTREE ON A MOBILE HOME.
Jun 29, 5:42 PM EDTTSTM WND DMGIdaho, OHNUMEROUS TREES DOWN
Jun 29, 5:42 PM EDTTSTM WND DMGPeebles, OHTREES DOWN AND POWER OUT. CORRECTED TIME FROM 455 PM TO 542 PM.
Jun 29, 5:44 PM EDTTSTM WND DMG2 Wnw Waverly, OHOHIO ROUTE 220 CLOSED WEST OF WAVERLY DUE TO DOWNED POWER LINES.
Jun 29, 5:44 PM EDTTSTM WND DMG3 Wsw Waverly, OHOHIO ROUTE 551 CLOSED NEAR LAKE WHITE DUE TO DOWNED POWER LINES.
Jun 29, 5:49 PM EDTTSTM WND DMGLocust Grove, OHNUMEROUS ROADS CLOSED ACROSS THE AREA DUE TO SNAPPED TREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 3:02 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3674 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3674 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
979 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WUUS51 KILN 292105
SVRILN
OHC001-015-071-131-141-145-292145-
/O.NEW.KILN.SV.W.0126.120629T2105Z-120629T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
505 PM EDT FRI JUN 29 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ADAMS COUNTY IN SOUTHWEST OHIO...
  EASTERN BROWN COUNTY IN SOUTHWEST OHIO...
  EASTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
  WESTERN PIKE COUNTY IN SOUTHWEST OHIO...
  SOUTHERN ROSS COUNTY IN SOUTHWEST OHIO...
  NORTHWESTERN SCIOTO COUNTY IN SOUTHWEST OHIO...

* UNTIL 545 PM EDT.

* AT 503 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED 18 MILES
  NORTHWEST OF NEW MARKET...MOVING SOUTHEAST AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HILLSBORO...
  GREENFIELD...
  MARSHALL...
  BELFAST...
  WINCHESTER...
  SEAMAN...
  CYNTHIANA...
  BAINBRIDGE...

IN ADDITION...NEW MARKET...MOWRYSTOWN...STATE ROUTE 136 AT US ROUTE
62...PAINT CREEK STATE PARK...HIGHLAND COUNTY AIRPORT...FINCASTLE...
STATE ROUTE 32 AT US ROUTE 62 AND BERRYSVILLE ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT
FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND
SOUTHWESTERN OHIO.

&&

LAT...LON 3896 8384 3938 8348 3936 8288 3874 8323
TIME...MOT...LOC 2106Z 305DEG 56KT 3927 8389

$$
ASL
1 follow-up statement
339 
WWUS51 KILN 292120
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
520 PM EDT FRI JUN 29 2012

OHC001-015-071-131-141-145-292145-
/O.CON.KILN.SV.W.0126.000000T0000Z-120629T2145Z/
ADAMS OH-BROWN OH-PIKE OH-ROSS OH-SCIOTO OH-HIGHLAND OH-
520 PM EDT FRI JUN 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR EASTERN HIGHLAND...NORTHWESTERN SCIOTO...SOUTHERN ROSS...WESTERN
PIKE...EASTERN BROWN AND NORTHERN ADAMS COUNTIES...

AT 517 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SOUTH SALEM TO 9
MILES WEST OF MOWRYSTOWN...MOVING SOUTHEAST AT 65 MPH.

LOCATIONS IMPACTED INCLUDE...
MARSHALL...NORTH FORK VILLAGE...BAINBRIDGE...CYNTHIANA...BELFAST...
CHILLICOTHE...WINCHESTER...KINCAID SPRINGS...PIKE LAKE...SEAMAN AND
PEEBLES.

IN ADDITION...STATE ROUTE 136 AT US ROUTE 62...RAINSBORO...ROCKY FORK
LAKE...BERRYSVILLE...MOWRYSTOWN...BOURNEVILLE...KNOCKEMSTIFF AND
FINCASTLE ARE NEAR THE PATH OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT
FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3896 8384 3938 8348 3936 8288 3874 8323
TIME...MOT...LOC 2120Z 305DEG 56KT 3935 8319 3904 8386

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:37 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 29, 3:37 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
337 PM EDT FRI JUN 29 2012

.SYNOPSIS...
AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BECOME SUPPRESSED ACROSS
THE TENNESSEE VALLEY THROUGH THE WEEKEND. THIS WILL ALLOW A WEAK
FRONTAL BOUNDARY TO SETTLE ACROSS THE REGION. THIS BOUNDARY WILL
COMBINE WITH WEAK DISTURBANCES IN A NORTHWEST FLOW ALOFT TO KEEP
A THREAT OF SHOWERS AND THUNDERSTORMS. HOT AND HUMID WEATHER IS
EXPECTED TO CONTINUE THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
MAIN FORECAST DILEMMA THIS AFTERNOON AND EVENING WILL BE THE
MCS/DAMAGING WIND EVENT THAT IS ABOUT TO UNFOLD ACRS OUR AREA.
SEVERE THUNDERSTORM WATCH NUMBER 436 HAS BEEN ISSUED FOR MOST OF
THE AREA. THUNDERSTORM COMPLEX OVER NW OHIO AND NRN INDIANA IS
EXPECTED TO RACE SE ACRS THE REGION THIS AFTERNOON AND EARLY
EVENING PER HRRR MODEL. THESE STORMS WILL FEED INTO A VERY
UNSTABLE AIRMASS WITH 18Z KILN SOUNDING SHOWING MLCAPE VALUES
APPROACHING 3500 J/KG. MODERATE SHEAR IS ALSO OVER THE AREA. FOR
DAMAGING WIND POTENTIAL...DCAPE IS APPROACHING 2000 J/KG AND DELTA
THETA E IS OVER 40 C. NONETHELESS...FORECAST AREA MAY BE DEALING
WITH A DERECHO WHICH WILL PRODUCE HIGH END WINDS ACROSS THE
REGION WITH LOCAL HAIL STONES SIZES POTENTIALLY GREATER THAN 2
INCHES. HEAVY RAIN WILL BE POSSIBLE...BUT WITH FAST MOVING
STORMS...FLOODING SHOULD BE MINIMAL.

MODELS INDICATE THAT THE MCS SHOULD BE EXITING THE SE CWFA BY
EARLY EVENING. IN THE WAKE OF THIS FEATURE...THERE WILL LIKELY BE
A LULL IN CONVECTION DUE TO THE AREA BEING WORKED OVER. HAVE KEPT
THE REMAINDER OF THE FORECAST DRY OVERNIGHT BEHIND THE MCS.

EXCESSIVE HEAT WARNING WILL CONTINUE UNTIL 8 PM...ALBEIT ONCE RAIN
COOLED AIR HITS...HEAT INDEX VALUES WILL DROP. WILL DECIDE HOW TO
HANDLE THIS ONCE CONVECTION MOVES ACRS THE AREA. OVERNIGHT LOWS
WILL BE IN THE LOWER TO MID 70S.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
UPR LVL PATTERN WILL NOT CHANGE THAT MUCH OVER THE WEEKEND AS
CENTER OF UPR LVL HIGH REMAINS NEAR OR JUST SOUTH OF THE TN RIVER
VALLEY. MEANWHILE...A WEAK FRONTAL BOUNDARY WILL OSCILLATE ACRS
THE AREA. MODELS CONTINUE TO DEPICT EMBEDDED DISTURBANCES ROTATING
SE THROUGH THIS FLOW FROM TIME TO TIME. TIMING OF DISTURBANCES
WILL BE PROBLEMATIC AT BEST ATTM. HAVE KEPT CHANCE POPS IN THE
FORECAST...FAVORING THE DIURNAL CYCLE. HEAT AND HUMIDITY WILL
CONTINUE WITH SOME SLIGHT COOLING EXPECTED ON SUNDAY. HAVE
EXTENDED THE EXCESSIVE HEAT WARNING FOR MONTGOMERY COUNTY AND
PARTS OF SE INDIANA AND SRN OHIO AS VALUES WILL BE UP TO 107
(MONTGOMERY WILL BE UP TO 104 BUT THEY HAVE SPECIAL HEAT HEADLINE
CRITERIA). HEAT ADVISORY WILL BE IN EFFECT FOR THE REMAINDER OF
THE REGION. HEAT HEADLINES MAY BE NEEDED AGAIN SUNDAY FOR SRN
SECTIONS BUT WILL JUST MENTION THIS IN THE HWO ATTM.

HIGHS WILL RANGE FROM THE MID 90S TO LOWER 100S ON SATURDAY AND
LOWER 90S TO NEAR 100 ON SUNDAY.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
THE AREA WILL CONTINUE UNDER NORTHWESTERLY FLOW ALOFT ON THE
NORTHERN EDGE OF UPPER LEVEL RIDGING THROUGH MID WEEK. INTERMITTENT
DISTURBANCES EMBEDDED IN THE FLOW WILL BRING CHANCES FOR CONVECTION
THROUGHOUT THE TIME PERIOD. HAVE ONLY FORECAST LOW END
MENTIONABLE POPS DURING THE DAYTIME HOURS FOR THE EXTENDED PERIOD
DUE TO TIMING UNCERTAINTIES. THESE POPS COULD BE INCREASED FAIRLY
QUICKLY AS EACH PARTICULAR WAVE BECOMES MORE APPARENT.

TEMPERATURES ALOFT WILL ONLY COOL BY A DEGREE OR TWO AS THE WEEK
PROGRESSES. HAVE THEREFORE KEPT FORECAST HIGH TEMPERATURES WELL
ABOVE NORMAL...GENERALLY IN THE MIDDLE 90S. OVERNIGHT LOWS WILL
LIKELY REMAIN IN THE 70S THROUGHOUT THE EXTENDED PERIOD.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THUNDERSTORM COMPLEX HAS DEVELOPED INTO NW INDIANA ALONG AND NORTH
OF A QUASI-STATIONARY SFC FRONTAL BOUNDARY THAT IS ORIENTED W-E
THRU THE I-70 CORRIDOR ACRS OHIO. UNCERTAINTY EXISTS REGARDING
EXACT STORM EVOLUTION THIS AFTN. LEANING TOWARD LATEST HRRR
SOLN WHICH HAS BEEN POINTING TO THIS DEVELOPMENT FOR SEVERAL RUNS...
EXPECT THIS CONVECTION TO DROP ESE AND BUILD S INTO VERY UNSTABLE
AIRMASS WHERE BLYR CAPES ARE EXPECTED TO BE AROUND 4000 J/KG. HAVE
A PERIOD OF VCTS THIS AFTN AT ALL TAF SITES AND HAVE A TEMPO GROUP
FOR THUNDERSTORMS WITH GUSTS TO 35KTS AT KDAY WHERE BEST THREAT EXISTS.

EXPECT CLOUDS TO GIVE WAY TO CLEARING WITH THE PASSAGE OF THIS SYSTEM
THIS EVENING. IN HUMID AIRMASS...FOG WILL BE POSSIBLE OVERNIGHT AND
HAVE A MENTION OF MVFR VSBY REDUCTION AT KCVG/KLUK AND KILN.

ON SATURDAY...BEST FOCUS FOR CONVECTION LOOKS TO BE NORTH OF THE
TAF SITES. THEREFORE...HAVE LEFT THE TAFS DRY WITH VFR CONDITIONS
EXPECTED AT THIS TIME.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ026-
     034-035-042>046-051>056-060-062>065-070>074-080-082.
     HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT SATURDAY FOR
     OHZ026-034-035-042>046-051>056-060-062>065-070>074-080-
     082.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR OHZ061-
     077>079-081-088.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR KYZ089>100.
IN...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ050-
     058-059-066.
     HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT SATURDAY FOR
     INZ050-058-059-066.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR INZ073>075-
     080.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...LATTO
AVIATION...AR
Hazardous weather outlook, Jun 29, 3:39 PM EDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
339 PM EDT FRI JUN 29 2012

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060-062>065-
070>074-080-082-301945-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE-
339 PM EDT FRI JUN 29 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   HEAT ADVISORY.

A THUNDERSTORM COMPLEX WILL RACE SOUTHEAST ACROSS THE REGION THIS
AFTERNOON AND EARLY EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE
THE PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ073>075-080-KYZ089>100-OHZ061-077>079-081-088-301945-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
MONTGOMERY-HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
339 PM EDT FRI JUN 29 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

A THUNDERSTORM COMPLEX WILL RACE SOUTHEAST ACROSS THE REGION THIS
AFTERNOON AND EARLY EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE
THE PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

HEAT AND HUMIDITY WILL CONTINUE ON SUNDAY. HEAT HEADLINES MAY BE
NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Jun 29, 4:58 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
458 PM EDT FRI JUN 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND GST     KOSU OSU AIRPORT        40.08N 83.07W
06/29/2012  M82 MPH          FRANKLIN           OH   ASOS

&&

BINAU
Local storm report, Jun 29, 5:00 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
500 PM EDT FRI JUN 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     DAYTON                  39.78N 84.20W
06/29/2012                   MONTGOMERY         OH   BROADCAST MEDIA

            STRUCTURAL DAMAGE AT DAYTON MALL.

&&

BINAU
Local storm report, Jun 29, 5:01 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
501 PM EDT FRI JUN 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND GST     KILN WILMINGTON APT     39.43N 83.79W
06/29/2012  M58.00 MPH       CLINTON            OH   ASOS

&&

BINAU
Local storm report, Jun 29, 5:02 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
502 PM EDT FRI JUN 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             WEST JEFFERSON          39.94N 83.27W
06/29/2012  E0.88 INCH       MADISON            OH   TRAINED SPOTTER

0405 PM     TSTM WND DMG     KENTON                  40.64N 83.61W
06/29/2012                   HARDIN             OH   TRAINED SPOTTER

            NUMEROUS LARGE TREES AND LARGE BRANCHES DOWN.

&&

JDR
Local storm report, Jun 29, 5:04 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
504 PM EDT FRI JUN 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     DELAWARE                40.30N 83.08W
06/29/2012                   DELAWARE           OH   TRAINED SPOTTER

            TREES DOWN AND POWER LINES DOWN

&&

BINAU
Local storm report, Jun 29, 5:05 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
505 PM EDT FRI JUN 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     MASON                   39.36N 84.31W
06/29/2012                   WARREN             OH   BROADCAST MEDIA

            LARGE TREE DOWN

&&

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 3:11 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Shelby64 min
Jun 29, 3:17 PM EDTHeat AdvisoryILNAuglaize, Butler, Champaign, Clark, Clinton, Darke and 20 more29 hr
Jun 29, 3:39 PM EDTSpecial Weather StatementILNButler, Clark, Darke, Greene, Hamilton, Miami and 3 more66 min
Jun 29, 3:42 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Hardin, Logan, Miami, Shelby48 min
Jun 29, 3:44 PM EDTSevere Thunderstorm WarningILNDarke, Preble46 min
Jun 29, 3:50 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Greene, Miami, Montgomery25 min
Jun 29, 3:57 PM EDTSevere Thunderstorm WarningILNChampaign, Hardin, Logan, Union48 min
Jun 29, 4:12 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Clinton, Darke, Fayette, Greene and 4 more48 min
Jun 29, 4:14 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble46 min
Jun 29, 4:19 PM EDTSpecial Weather StatementILNAdams, Brown, Butler, Champaign, Clark, Clermont and 19 more116 min
Jun 29, 4:20 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union40 min
Jun 29, 4:29 PM EDTSevere Thunderstorm WarningILNBrown, Butler, Clermont, Clinton, Fayette, Hamilton and 3 more46 min
Jun 29, 4:34 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Franklin, Madison, Pickaway, Ross56 min
Jun 29, 4:40 PM EDTAreal Flood AdvisoryILNDarke, Miami, Montgomery, Preble2 hr
Jun 29, 4:52 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking, Madison, Union53 min
Jun 29, 4:53 PM EDTSevere Thunderstorm WarningILNBrown, Butler, Clermont, Hamilton, Highland37 min
Jun 29, 5:07 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Hocking, Pickaway, Ross68 min
Jun 29, 5:25 PM EDTSevere Thunderstorm WarningILNBrown, Clermont50 min
Jun 29, 5:32 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike, Scioto43 min
Jun 29, 5:33 PM EDTSevere Thunderstorm WarningILNPike, Ross, Scioto57 min
Jun 29, 6:06 PM EDTSevere Thunderstorm WarningILNAdams, Scioto39 min
Jun 29, 6:09 PM EDTExcessive Heat WarningILNAdams, Brown, Clermont, Hamilton, Montgomery, Scioto26 hr
Jun 29, 6:15 PM EDTSpecial Weather StatementILNAdams, Brown45 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.